본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

European journal of combinatorics : Journal européen de combinatoire = Europäische Zeitschrift für Kombinatorik v.68, 2018년, pp.223 - 241   SCI SCIE
본 등재정보는 저널의 등재정보를 참고하여 보여주는 베타서비스로 정확한 논문의 등재여부는 등재기관에 확인하시기 바랍니다.

Computing primitively-rooted squares and runs in partial words

Blanchet-Sadri, F. (Department of Computer Science, University of North Carolina, P.O. Box 26170, Greensboro, NC 27402–6170, USA ) ; Lazarow, J. (Department of Mathematics, University of Texas at Austin, 1 University Station C1200 Austin, TX 78712–0233, USA ) ; Nikkel, J. (Department of Mathematics, Vanderbilt University, 1326 Stevenson Center, Nashville, TN 37240, USA ) ; Quigley, J.D. (Department of Mathematics, University of Illinois — ) ; Zhang, X. (Urbana–Champaign, Altgeld Hall, 1409 W. Green Street, Urbana, IL 61801, USA ) ;
  • 초록  

    Abstract This paper deals with two types of repetitions in strings: squares , which consist of two adjacent occurrences of substrings, and runs , which are periodic substrings that cannot be extended further to the left or right while maintaining the period. We show how to compute all the primitively-rooted squares in a given partial word, which is a sequence that may have undefined positions, called holes or wildcards, that match any letter of the alphabet over which the sequence is defined. We also describe an algorithm for computing all primitively-rooted runs in a given partial word and extend previous analyses on the number of runs to partial words.


 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • 원문이 없습니다.
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기